Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 6, Pages 341-352
http://dx.doi.org/10.1155/S0161171201005634

Effects of Poiseuille flow on peristaltic transport

Department of Mathematics, Faculty of Education, Ain Shams University, Heliopolis, Cairo, Egypt

Received 7 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

El Sayed F. El Shehawey and Wahed A. F. El Sebaei, “Effects of Poiseuille flow on peristaltic transport,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 6, pp. 341-352, 2001. doi:10.1155/S0161171201005634